# SDR 9621709902

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952N
- Make and model: Doug DC-9-31
- Aircraft serial: 47073
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND LEFT INTERIOR OVERWING EMERGENCY EXIT LIGHTS WEAK.  REPAIRED FAULTY GROUND FOR LEFT OVERWING EXIT SIGNS, OPERATIONAL CHECK NORMAL.
